# SDR ASAA2016091818069

- Difficulty date: September 18, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,930 hours, 11,352 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYND
- Condition: Failed
- Location: Cockpit
- Part time: 36,529 hours, 10,895 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CONTROL WHEEL, UP/DOWN, DOES NOT CHANGE VERTICAL SPEED AFTER SETTING A HIGHER OR LOWER ALTITUDE IN THE ALTITUDE ALERT WINDOW.  LEVEL, CHANGE, MODE OPERATES NORMALLY, BOTH A/B AUTOPILOT OPERATE NORMALLY.  ACFT GROUNDED.  R & R DFCS MODE CONTROL PANEL, INSTALLATION TEST PASSED, REF AMM 22-11-34.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP, BITE GROUP NR 32, ALL TESTS PASS, REF AMM 22-11-34.  ACCOMPLISHED LAND VERIFY TEST, ALL TESTS PASS, REF AMM 22-11-00.  ACCOMPLISHED HGS SENSOR TEST FOR FCC AT, NO FAULTS FOUND, REF SMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS CAPABLE, STATUS PLACARD REFLECTS SAME.
